Revista de la
Unión Matemática Argentina
QHWM of the orthogonal and symplectic types Lie subalgebras of the Lie algebra of the matrix quantum pseudo-differential operators
Karina Batistelli, Carina Boyallian
Volume 59, no. 2 (2018), pp. 205–240

DOI: https://doi.org/10.33044/revuma.v59n2a01

Download PDF

Abstract

In this paper we classify the irreducible quasifinite highest weight modules over the orthogonal and symplectic types Lie subalgebras of the Lie algebra of the matrix quantum pseudo-differential operators. We also realize them in terms of the irreducible quasifinite highest weight modules of the Lie algebras of infinite matrices with finitely many nonzero diagonals and its classical Lie subalgebras of types B, C and D.